MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista espanola de enfermedades digestivas · 1995

[Acute hepatitis due to ingestion of Ecstasy].

Huarte Muniesa M P, Pueyo Royo A M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

"Ecstasy" or 3,4-methylenedioxymethylamphetamine, is a synthetic amphetamine which is increasingly consumed in Spain as a "recreational" drug. It has been associated with serious medical and psychiatric side effects, though, it is popularly considered, as a non dangerous drug. The development of acute hepatitis associated with the use of "ecstasy" has been reported by other authors from areas where its use is widely spread. We report the development of acute hepatitis associated with use of "ecstasy" in a young man with successful recovery and spontaneous resolution. In other cases the acute hepatitis may have a torpid evolution with slow resolution, fulminant liver failure, and death with hepatic encephalopathy, disseminated intravascular coagulation and adult distress syndrome. An idiosyncratic toxic hepatitis might be due to either 3,4-methylenedioxymethylamphetamine or a metabolite, a contaminant in 3,4-methylenedioxymethylamphetamine manufacture, or to an additive in tablet or capsule formulation.

Для цитирования: Huarte Muniesa M P, Pueyo Royo A M. [Acute hepatitis due to ingestion of Ecstasy].. Revista espanola de enfermedades digestivas. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.